Allison H. Moore


I'm a Krener Assistant Professor in the Department of Mathematics, working in the areas of low-dimesional topology, knot theory, and DNA topology.

I also have a joint appointment as a postdoc in the Department of Microbiology and Molecular Genetics, and I collaborate with the Topological Molecular Biology lab. My work there mainly concerns DNA topology, in particular the actions of certain enzymatic complexes on circular DNA molecules.

I received my Ph.D. in 2013 at the University of Texas, under the direction of Cameron Gordon. After that, I went to Rice University in Houston, TX, where I was an RTG postdoctoral instructor in geometry and topology. After Rice, I moved to sunny California.

Also available upon request: research statement and teaching statement


Eugene Gorsky, Beibei Liu and Allison H. Moore. Surgery on links of linking number zero and the Heegaard Floer d-invariant. arXiv:1810.10178 [math.GT], Submitted, 2018.
arXiv, PDF

Allison H. Moore and Mariel Vazquez. Recent advances on the non-coherent band surgery model for site-specific recombination. Submitted. arXiv:1810.08751 [math.GT], Submitted, 2018.
arXiv, PDF

Allison H. Moore and Mariel Vazquez. A note on band surgery and the signature of a knot. Submitted, 2018.
arXiv, PDF

Tye Lidman, Allison H. Moore and Mariel Vazquez. Distance one lens space fillings and band surgeries. Accepted by Algebraic and Geometric Topology, 2018.
arXiv, PDF.

Allison H. Moore. Symmetric unions without cosmetic crossing changes. Advances in the Mathematical Sciences: Research from the 2015 Association for Women in Mathematics Symposium, volume 6, pages 103–116. Springer International Publishing, Cham, 2016.
arXiv, PDF

Tye Lidman and Allison H. Moore. Cosmetic surgery in L-spaces and nugatory crossings. Trans. Amer. Math. Soc., 369(5):3639–3654, 2017.
Transactions, arXiv, PDF.

Kenneth L. Baker and Allison H. Moore. Montesinos knots, Hopf plumbings, and L-space surgeries. J. Math. Soc. Japan, 70(1):95--110, 2018.
arXiv, PDF

Tye Lidman and Allison H. Moore. Pretzel knots with L-space surgeries. Michigan Math. J., 65(1):105–130, 2016.
MMJ, arXiv, PDF

Allison H. Moore and Laura Starkston. Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies. Algebr. Geom. Topol., 15(1):43–63, 2015.
AGT, arXiv, PDF

Allison H. Moore. Behavior of knot Floer homology under Conway and genus two mutation. PhD Dissertation, The University of Texas at Austin, May 2013.
Dissertation repository

In preparation

Michelle Flanner, Allison H. Moore and Mariel Vazquez. Reconnection and chirality in cubic lattice knots.